Folgen
Anouar Bahrouni
Anouar Bahrouni
University of Monastir
Bestätigte E-Mail-Adresse bei fsm.rnu.tn
Titel
Zitiert von
Zitiert von
Jahr
On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent
A Bahrouni, VŢD RĂdulescu
Discrete & Continuous Dynamical Systems-S 11 (3), 379, 2018
1232018
Double phase transonic flow problems with variable growth: nonlinear patterns and stationary waves
A Bahrouni, VD Rădulescu, DD Repovš
Nonlinearity 32 (7), 2481, 2019
872019
Comparison and sub-supersolution principles for the fractional p (x)-Laplacian
A Bahrouni
Journal of Mathematical Analysis and Applications 458 (2), 1363-1372, 2018
722018
Infinitely many solutions for a class of sublinear Schrödinger equations with indefinite potentials
A Bahrouni, H Ounaies, VD Rădulescu
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (3 …, 2015
442015
A weighted anisotropic variant of the Caffarelli–Kohn–Nirenberg inequality and applications
A Bahrouni, VD Rădulescu, DD Repovš
Nonlinearity 31 (4), 1516, 2018
292018
Double phase problems with variable growth and convection for the Baouendi–Grushin operator
A Bahrouni, VD Rădulescu, P Winkert
Zeitschrift für angewandte Mathematik und Physik 71 (6), 1-15, 2020
242020
Bound state solutions of sublinear Schrödinger equations with lack of compactness
A Bahrouni, H Ounaies, VD Rădulescu
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
232019
Trudinger-Moser type inequality and existence of solution for perturbed non-local elliptic operators with exponential nonlinearity
A Bahrouni
Communications on Pure & Applied Analysis 16 (1), 243, 2017
232017
Existence and nonexistence of solutions for p (x)-curl systems arising in electromagnetism
A Bahrouni, D Repovš
Complex Variables and Elliptic Equations 63 (2), 292-301, 2018
212018
Existence and multiplicity results for p(⋅)&q(⋅) fractional Choquard problems with variable order
J Zuo, A Fiscella, A Bahrouni
Complex Variables and Elliptic Equations 67 (2), 500-516, 2022
112022
On a class of nonvariational problems in fractional Orlicz–Sobolev spaces
A Bahrouni, S Bahrouni, M Xiang
Nonlinear Analysis 190, 111595, 2020
102020
Compactly supported solutions of Schrödinger equations with small perturbation
A Bahrouni, H Ounaies, VD Rădulescu
Applied Mathematics Letters 84, 148-154, 2018
82018
Robin fractional problems with symmetric variable growth
A Bahrouni, VD Rădulescu, P Winkert
Journal of Mathematical Physics 61 (10), 101503, 2020
72020
Infinitely many solutions for sublinear Kirchhoff equations in RN with sign-changing potentials
A Bahrouni
Electron. J. Differential Equations 2013 (98), 2013
72013
Remarks on eigenvalue problems for fractional p (·)-Laplacian
A Bahrouni, K Ho
Asymptotic Analysis 123 (1-2), 139-156, 2021
52021
A critical point theorem for perturbed functionals and low perturbations of differential and nonlocal systems
A Bahrouni, VD Rădulescu, P Winkert
Advanced Nonlinear Studies 20 (3), 663-674, 2020
52020
A Note on the Existence Results for Schrödinger–Maxwell System with Super-Critical Nonlinearitie
A Bahrouni
Acta Applicandae Mathematicae 166 (1), 215-221, 2020
42020
Infinitely many solutions for a class of sublinear Schrödinger-Maxwell equations in with indefinite weight functions
A Bahrouni, H Ounaies
Differential and Integral Equations 27 (1/2), 45-57, 2014
32014
Infinite solutions for a class of Brezis–Nirenberg equations with an indefinite linear and nonlinear terms in sign
A Bahrouni
Applied Mathematics and Computation 219 (24), 11198-11205, 2013
32013
Singular double-phase systems with variable growth for the Baouendi-Grushin operator
A Bahrouni, VD Rădulescu
Discrete & Continuous Dynamical Systems 41 (9), 4283, 2021
22021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20